Uric acid is on the high side. I ate 40 mg of febrest tonight to reduce uric acid. I drank soda. When I was lying in bed, I found that my skin was itchy and bumpy. Is it a side effect of the drug or something?
One by one, like urticaria. Have you ever touched anything else? Like seafood. Other skin reactions in the lungs are less.
If febristat has been taken before and has no response, it should not be the cause of the drug. You can suspend the drug first. If the uric acid is high, you can eat a low purine diet. Don't eat seafood, especially shellfish, animal viscera, etc. Take some anti allergic drugs, such as loratadine.
According to the situation shown in the picture, the current phenomenon, if it is the case of the above drugs taken on the first day of today, is related to drug allergy. Now this performance is a symptom of allergic urticaria.
For the symptoms you described, it is suggested that you should go to the hospital for further examination. Some patients may have side effects during taking drugs, which may lead to the emergence of such symptoms. If you usually do not have the symptoms of skin allergy, it may be caused by the effect of drugs.